# SDR ARWA981060

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING TOP AT STATION XFS 175.0.  CUT OUT AREA OF CORROSION, FABRICATED DOUBLER, FILLER AND INSTALLED IAW EO SEMAN NR 1028, WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A CONTROL 1695.
